MAUDE Adverse Event Report: WELLSPECT HEALTHCARE NAVINA CLASSIC SYSTEM; NAVINA CLASSIC SYSTEM REGULAR

WELLSPECT HEALTHCARE NAVINA CLASSIC SYSTEM; NAVINA CLASSIC SYSTEM REGULAR
Model Number 69013
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 04/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device complaint was initiated following notification of the patient's hospitalization.No product samples were returned; therefore, physical examination and functional testing of the device could not be performed.Batch manufacturing records were reviewed, and no deviations, nonconformities, or quality issues were identified.Based on the information available, there is no evidence of device malfunction, device failure, or use error.The irrigation volumes reported by the patient are within expected use parameters.The patient did not report acute severe pain, rectal bleeding, or injury during balloon inflation or irrigation.Clinical evaluation, including ct imaging and laboratory testing, did not identify bowel perforation, infection, sepsis, or other injury attributable to the device.The patient has significant pre-existing gastrointestinal conditions, including known rectal intussusception and a newly identified redundant cecum, which are considered plausible contributing factors to the reported abdominal pain and hospitalization.The event appears to be temporally associated with use of the navina classic system; however, based on the available clinical information and device evaluation, a causal relationship between the device and the reported medical event could not be established.
 
Event or Problem Description
A 63 year old female patient with a history of chronic bowel dysfunction, known rectal intussusception, and severe constipation was using the navina classic bowel irrigation system with a regular rectal balloon catheter for bowel management.The patient had been prescribed navina in (b)(6) 2025 and started using the system in (b)(6) 2026, reporting positive therapeutic benefit and reduced emergency department visits.On (b)(6) 2026, at approximately 11:00 am, the patient performed her most recent bowel irrigation using the navina classic system.The irrigation consisted of split administrations approximately 15 minutes apart, with an estimated irrigation volume of 100-200 ml during the first irrigation and 300-400 ml during the second irrigation.Brown effluent was expelled following irrigation, which is consistent with stool evacuation.The patient reported intermittent abdominal discomfort during irrigation, which she stated is typical for her and occurs both with and without use of the device.Approximately two hours after completion of irrigation, the patient developed increasing lower abdominal pain.No rectal bleeding was reported.The pain worsened overnight.On the morning of (b)(6) 2026, the patient experienced sweating and recorded a fever of 102.5°f at home.No antipyretic medications were taken.The patient presented to the emergency department at approximately 9:30-10:00 am and was admitted for observation.Upon arrival, the patient was afebrile.Diagnostic evaluations included a ct scan of the abdomen and pelvis and a chest x-ray.The ct scan identified a redundant cecum (new diagnosis per the patient) and a moderate stool burden.No bowel perforation, obstruction, free air, or other acute bowel injury was identified.The chest x-ray was reported as normal.Laboratory results and imaging did not demonstrate evidence of sepsis, bowel perforation, or device related injury.The patient remained hospitalized for observation and was clinically stable with discussions regarding discharge as of (b)(6) 2026.The patient planned outpatient follow up with a colorectal surgeon.

Brand Name
NAVINA CLASSIC SYSTEM
Common Device Name
NAVINA CLASSIC SYSTEM REGULAR
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
mölndal, se-43 121, mölndal, sweden
SW 
Manufacturer (Section G)
WELLSPECT HELATHCARE
aminogtan 1
mölndal, se-43 121 mölndal
SW  
Manufacturer Contact
emad ramzi
aminogtan 1
mölndal, se-43 121 mölndal 
SW  
MDR Report Key24949835
Report Number3009632672-2026-00015
Device Sequence Number12081910
Product Code KNT
UDI-Device Identifier07333387028330
UDI-Public07333387028330
Combination Product (Y/N)N
PMA/510(K) Number
K190977
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number69013
Device Catalogue Number6901340
Device Lot Number670562
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age63 YR
Patient SexFemale